MAUDE Adverse Event Report: SARANAS, INC. EARLY BIRD BLEED MONITORING SYSTEM; INTRAVASCULAR BLEED MONITOR

SARANAS, INC. EARLY BIRD BLEED MONITORING SYSTEM; INTRAVASCULAR BLEED MONITOR
Model Number FG001-01
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A bleed in the contralateral retroperitoneal space did not trigger a level 1 bleed indication in the early bird device.A product experience report was created to document this case as an inquiry only by the interventionist.The interventionist did not initially provide any data regarding the case or patient as his interest was in the bioimpedance signal as it related to this contralateral bleed.This event did not trigger a complaint; the early bird device is not intended to detect contralateral bleeds.While intervention was required as a result of the procedure, the early bird device did not cause or contribute to the injury.The patient is ok.After mdr 3016011241-2022-00001 was submitted to the fda due to customer feedback, and after discussions with physicians at the same hospital, it was decided, out of an abundance of caution, to document this as a retrospective mdr.
 
Additional Manufacturer Narrative
Based on the investigation and data collected, it was determined that the ebbms did not cause or contribute to death, serious injury or illness for this event.The ebbms device functioned as intended as evidenced by the plot of the impedance signal.Related report number: 3016011241-2022-00001.

Brand Name
EARLY BIRD BLEED MONITORING SYSTEM
Common Device Name
INTRAVASCULAR BLEED MONITOR
Manufacturer (Section D)
SARANAS, INC.
2450 holcombe boulevard
suite x
houston TX 77021
Manufacturer (Section G)
SARANAS, INC.
2450 holcombe boulevard
suite x
houston TX 77021
Manufacturer Contact
odell roberts
2450 holcombe boulevard
suite x
houston, TX 77021
2817014416
MDR Report Key16441212
Report Number3016011241-2023-00002
Device Sequence Number14240637
Product Code QFJ
UDI-Device Identifier00866532000402
UDI-Public(01)00866532000402(17)211221(10)511110A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
DEN180021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2022
Device Model NumberFG001-01
Device Lot Number511110A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown